# SDR CA120308002

- Difficulty date: March 6, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 42,749 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Condition: Cracked
- Location: Door Strut
- Part time: 43,013 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING REPLACEMENT OF GAS STRUT ON MAIN ENTRANCE DOOR, MAINTENANCE DISCOVERED A CRACK IN THE UPPER BRACKET WHERE THE GAS STRUT ATTACHES.  THE BRACKET WAS REPLACED AND THE ACFT RETURNED TO SERVICE.  A FLEET CAMPAIN WILL BE CARRIED OUT TO DETERMINE IF OTHER ACFT ARE AFFECTED.
